Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    9
  • comment
    1
  • views
    3042

not 2 good.

Cece.CN

212 views

hmmm i could have sworn i posted here last night, but i guess it didnt post :) my skin has a few cust that r healing, but i think i have come across the worst side effect ever. I have been loosing so much weight the past few days...... I completely have no appetite at all :) it seems like a hassle to even try 2 eat, also i got the flu so that makes it worst, i tend 2 losse weight so easy, if i get any little stress i loose my appetite. I started taking Omega 3 fish oil tablets and b complex to open my appetite, i really hope it helps. :D but i guess if i have 2 bear it till i get clear skin, i guess i will.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×